# SDR DHL200080234C

- Difficulty date: December 5, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Broken
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK; LT WING I/B FLAP COVER UPPER PART SHOWS HINGE BROKEN AT STA 97.  REMOVED AND REPLACED HINGE IAW SRM 51-1-21 PG 1. REF: N/R 1957.
